Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Manifolds with small Heegaard Floer ranks

Matthew Hedden and Yi Ni

Geometry & Topology 14 (2010) 1479–1501
Bibliography
1 Y Ai, Y Ni, Two applications of twisted Floer homology, Int. Math. Res. Not. (2009) 3726 MR2539188
2 Y Ai, T Peters, The twisted Floer homology of torus bundles, Algebr. Geom. Topol. 10 (2010) 679
3 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
4 M J Dunwoody, An equivariant sphere theorem, Bull. London Math. Soc. 17 (1985) 437 MR806009
5 E Eftekhary, Floer homology and existence of incompressible tori in homology spheres arXiv:0807.2326
6 S Eliahou, L H Kauffman, M B Thistlethwaite, Infinite families of links with trivial Jones polynomial, Topology 42 (2003) 155 MR1928648
7 M Freedman, J Hass, P Scott, Least area incompressible surfaces in $3$–manifolds, Invent. Math. 71 (1983) 609 MR695910
8 D Gabai, Foliations and the topology of $3$–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
9 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
10 J E Grigsby, S Wehrli, On the colored Jones polynomial, sutured floer homology, and knot floer homology, Adv. Math. 223 (2010) 2114
11 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
12 M Hedden, Khovanov homology of the $2$–cable detects the unknot, Math. Res. Lett. 16 (2009) 991 MR2576686
13 M Hedden, L Watson, Does Khovanov homology detect the unknot? arXiv:0805.4423
14 U Hirsch, W D Neumann, On cyclic branched coverings of spheres, Math. Ann. 215 (1975) 289 MR0375321
15 S Jabuka, T E Mark, Product formulae for Ozsváth–Szabó $4$–manifold invariants, Geom. Topol. 12 (2008) 1557 MR2421135
16 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
17 M Khovanov, Patterns in knot cohomology. I, Experiment. Math. 12 (2003) 365 MR2034399
18 P Kronheimer, T Mrowka, Khovanov homology is an unknot-detector arXiv:1005.4346
19 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
20 W H Meeks III, P Scott, Finite group actions on $3$–manifolds, Invent. Math. 86 (1986) 287 MR856847
21 W H Meeks III, L Simon, S T Yau, Embedded minimal surfaces, exotic spheres, and manifolds with positive Ricci curvature, Ann. of Math. $(2)$ 116 (1982) 621 MR678484
22 Y Ni, Non-separating spheres and twisted Heegaard Floer homology arXiv:0902.4034
23 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
24 Y Ni, Heegaard Floer homology and fibred $3$–manifolds, Amer. J. Math. 131 (2009) 1047 MR2543922
25 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
26 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
27 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
28 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
29 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
30 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
31 P Ozsváth, Z Szabó, On Heegaard diagrams and holomorphic disks, from: "European Congress of Mathematics", Eur. Math. Soc. (2005) 769 MR2185780
32 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
33 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
34 P Ozsváth, Z Szabó, An introduction to Heegaard Floer homology, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 3 MR2249247
35 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
36 P Ozsváth, Z Szabó, Link Floer homology and the Thurston norm, J. Amer. Math. Soc. 21 (2008) 671 MR2393424
37 J Rasmussen, Khovanov homology and the slice genus, to appear in Invent. Math. arXiv:math.GT/0402131
38 A Shumakovitch, Torsion of the Khovanov homology arXiv:math.GT/0405474
39 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
40 M Thistlethwaite, Links with trivial Jones polynomial, J. Knot Theory Ramifications 10 (2001) 641 MR1831681
41 H Zieschang, Finite groups of mapping classes of surfaces, Lecture Notes in Math. 875, Springer (1981) MR643627